mama4zach Posted July 11, 2005 Share Posted July 11, 2005 Hello Everybody, It is me again complaining as usual but if I cannot vent here what do I do. As of 6/29/05 I completed the PCI treatments. Since then I have been going downhill again. I had just started feeling a little bit normal when I had to make the decision of PCI treatment or not. I just thought well at least if I have them I won't feel quilty if I should get a brain tumor, but these side effects are bad. I think they are as bad as chemo. I have no appetite, very nauseous, weak, shaky. I am really have a rough time. I had about 1/4 inch of hair it is all gone and I have burned places on my head and behind my ears. I have fought thru these last 7 months with all I had in me. When does this stop? Anyone who has had this and side effects please reply and tell me it is gonna get better. I know we all have rough battles and rocky roads ahead but I am just so sick. Please reply. Thanks, Nancy Quote Link to comment Share on other sites More sharing options...
Join the conversation
You can post now and register later. If you have an account, sign in now to post with your account.